question-icon

What Causes Upper Abdominal Discomfort And Stomach Bloating?

default
Posted on Wed, 19 Oct 2016
Question: Hello, I've been having upper abdominal discomfort for the last couple of weeks, I took two trips to the ER both times I was told that I was ok. During the 2nd visit I insisted for an abdominal ct wich turned out normal. My symptoms are still there. I feel bloated with the constant upper abdominal discomfort which move around to my left side and my back. It feels like gas, but even after passing gas the discomfort remains the same
doctor
Answered by Dr. Hari Charan Perigela (1 hour later)
Brief Answer:
It could be Acid peptic disease.

Detailed Answer:
Hi
As per your description, it looks like Acid peptic disease.
You should get an Upper GI endoscopy for confirmation.
I prescribe Proton pump inhibitor like Rabeprazole along with prokinetic agent Levosulpiride to my patients with similar complaints.
You should avoid Spicy food,anti inflammatory tablets,cool drinks etc.
Eat fresh fruits and vegetables.
Nothing to worry.It will come down.
Please consult a Gastroenterologist,get examined clinically and proceed accordingly.
Hope I answered your query.If you have any questions, I will clarify further.
Wish you good health.
Regards

Above answer was peer-reviewed by : Dr. Priyanka G Raj
doctor
Answered by
Dr.
Dr. Hari Charan Perigela

General Surgeon

Practicing since :1995

Answered : 2718 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

152 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
What Causes Upper Abdominal Discomfort And Stomach Bloating?

Brief Answer: It could be Acid peptic disease. Detailed Answer: Hi As per your description, it looks like Acid peptic disease. You should get an Upper GI endoscopy for confirmation. I prescribe Proton pump inhibitor like Rabeprazole along with prokinetic agent Levosulpiride to my patients with similar complaints. You should avoid Spicy food,anti inflammatory tablets,cool drinks etc. Eat fresh fruits and vegetables. Nothing to worry.It will come down. Please consult a Gastroenterologist,get examined clinically and proceed accordingly. Hope I answered your query.If you have any questions, I will clarify further. Wish you good health. Regards